CSpace  > 系统科学研究所
EXACT CONTROLLABILITY OF STRUCTURAL ACOUSTIC INTERACTIONS WITH VARIABLE COEFFICIENTS
Liu, Yuxiang1; Bin-Mohsin, Bandar2; Hajaiej, Hichem3; Yao, Peng-Fei1; Chen, Goong4,5
2016
Source PublicationSIAM JOURNAL ON CONTROL AND OPTIMIZATION
ISSN0363-0129
Volume54Issue:4Pages:2132-2153
AbstractThis paper studies exact controllability properties of two coupled wave equations with variable coefficients by a Riemannian geometrical approach. One of the PDEs holds on the interior of a bounded open domain Omega in R-m and the other on a piece Gamma(0) of the boundary partial derivative Omega. First, an exact controllability result is established by assuming the existence of an escape vector field with two boundary controls, the first of which is a Neumann control and the second a distributed control for the boundary equation. Moreover, a geometric structure between the boundary and the variable-coefficient principal part is considered in order to implement one control on the boundary segment Gamma(0) only. Concrete examples are given for such geometrical configurations.
Keywordcoupled wave equations exact controllability variable coefficients observability inequality Riemannian metric
DOI10.1137/15M1039936
Language英语
Funding ProjectNational Science Foundation of China[61174083] ; National Science Foundation of China[61573342] ; National Science Foundation of China[61473126] ; Qatar National Research Funds grant National Priority Research Project[9-166-1-031] ; Deanship of Scientific Research, King Saud University, through Research Group[RG-1437-019]
WOS Research AreaAutomation & Control Systems ; Mathematics
WOS SubjectAutomation & Control Systems ; Mathematics, Applied
WOS IDWOS:000385011200014
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24015
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China
2.King Saud Univ, Coll Sci, Dept Math, Riyadh 12372, Saudi Arabia
3.New York Univ Shanghai, Shanghai 200122, Peoples R China
4.Texas A&M Univ, Dept Math, College Stn, TX 77843 USA
5.Texas A&M Univ Qatar, Sci Program, Doha, Qatar
Recommended Citation
GB/T 7714
Liu, Yuxiang,Bin-Mohsin, Bandar,Hajaiej, Hichem,et al. EXACT CONTROLLABILITY OF STRUCTURAL ACOUSTIC INTERACTIONS WITH VARIABLE COEFFICIENTS[J]. SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2016,54(4):2132-2153.
APA Liu, Yuxiang,Bin-Mohsin, Bandar,Hajaiej, Hichem,Yao, Peng-Fei,&Chen, Goong.(2016).EXACT CONTROLLABILITY OF STRUCTURAL ACOUSTIC INTERACTIONS WITH VARIABLE COEFFICIENTS.SIAM JOURNAL ON CONTROL AND OPTIMIZATION,54(4),2132-2153.
MLA Liu, Yuxiang,et al."EXACT CONTROLLABILITY OF STRUCTURAL ACOUSTIC INTERACTIONS WITH VARIABLE COEFFICIENTS".SIAM JOURNAL ON CONTROL AND OPTIMIZATION 54.4(2016):2132-2153.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Yuxiang]'s Articles
[Bin-Mohsin, Bandar]'s Articles
[Hajaiej, Hichem]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Yuxiang]'s Articles
[Bin-Mohsin, Bandar]'s Articles
[Hajaiej, Hichem]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Yuxiang]'s Articles
[Bin-Mohsin, Bandar]'s Articles
[Hajaiej, Hichem]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.